JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   High Risk Pregnancy (http://www.justmommies.com/forums/f106-high-risk-pregnancy/)
-   -   2 Questions (http://www.justmommies.com/forums/f106-high-risk-pregnancy/13638-2-questions.html)

KitKat February 3rd, 2005 10:56 AM

I have been TTC for several years now. Currently on the TTC message
board, but I have a question. Is anyone on this sight at high risk for a
PE (Pulminary Emboli)? What did your dr. do about it? Do you have to
be on blood thinners for the entire pg? Or just the 3rd Trimester?

Also,
Current pg women of the world.... Care to share what some of your
early pg symptoms were???

Thanks
Kit Kat

brybaby2 February 3rd, 2005 11:14 AM

With my first, my early symptoms were vomitting, sore breasts, and increased fatigue.

With this one, my early symptoms were, (I mean real early, like 1 week before AF was due), nausea, vomitting, dizziness, sore breasts, tons of vaginal discharge, and cramps...this was all before AF was due, so they came on full force very early for me...

Good luck to you!

Selestial February 3rd, 2005 03:54 PM

Hmmm, I didn't really have pregnancy symptoms per se, more like a lack of pms cramps and a little nausea.

Sorry I have no infor on PE for you ... best of luck, hun

monark February 12th, 2005 07:09 PM

Hi Kitkat,

My husband and I found out on Jan 14th that we are expecting our first child. I wanted to respond to you because I am very high risk and in the pass I have thrown 13 blood clots to my lungs and main pulmonary artery. Needless to say, I am lucky to be here. I have been on Coumadin ever since (2002) but now that I am pregnany, I can not be on that blood thinner drug. However, I will be put on Louvenox which is an injectable bloodthinner once a day and will not harm the baby. They said I most likely will start the injections on the 20th week but I meet with a maternal high risk group in a few weeks and they will discuss what I need and maybe start me earlier.

Hope this helps.

M.



Quote:

Originally posted by KitKat@Feb 3 2005, 01:56 PM
I have been TTC for several years now.* Currently on the TTC message
board, but I have a question.* Is anyone on this sight at high risk for a
PE (Pulminary Emboli)?* What did your dr. do about it?* Do you have to
be on blood thinners for the entire pg?* Or just the 3rd Trimester?

Also,
* Current pg women of the world.... Care to share what some of your
early pg symptoms were???

Thanks
Kit Kat
<div align="right"><{POST_SNAPBACK}>

[/quote]

Melissa_A February 15th, 2005 11:19 AM

Some of my early early symptoms...I didn't even know I was pregnant yet.....I was soooooo tired, going to bed at like 9:00 everynight if not earlier and taking naps in the day. I drove from Florida to NJ with my mom for a week and we did the drive in two days but I was sooo sick and nauseas in my stomach and didn't know why and I was extremely dizzy, I was driving at one point and had to pull right over cause I thought I would faint. Also my boobs were so painful, it felt like they were burning inside, I remember saying they felt like they were on fire inside!! Then after I found out I was pregnant the real morning sickness came on full force and that was not fun. It felt like I had the flu. Good luck to you.

KitKat March 2nd, 2005 11:10 AM

"
Hi Kitkat,

My husband and I found out on Jan 14th that we are expecting our first child. I wanted to respond to you because I am very high risk and in the pass I have thrown 13 blood clots to my lungs and main pulmonary artery. Needless to say, I am lucky to be here. I have been on Coumadin ever since (2002) but now that I am pregnany, I can not be on that blood thinner drug. However, I will be put on Louvenox which is an injectable bloodthinner once a day and will not harm the baby. They said I most likely will start the injections on the 20th week but I meet with a maternal high risk group in a few weeks and they will discuss what I need and maybe start me earlier.

Hope this helps.

M."



Thanks for the info. This does not make me feel better... Injections??? As in needles??? When my OB/GYN said I may have to be put on bloodthinners for my pg - I thought he meant pills (I too had 4 bloodclots in my lung and was on Coumadin for 6 months). I didn't realize that I would have to give myself injections. I am such a wuss when it comes to needles :frown:


All times are GMT -7. The time now is 03:32 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.